| Model Number |
IPN041504 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It is reported that "on multiple occasions, while in the middle of a surgical case, the detachable plastic piece on the top of the endotracheal tube has come off completely with the circuit attached while the patient is intubated.Last week this happened twice in the middle of our first case." after further correspondence with the reporter, the customer does not have any further information regarding the specifics of the events.If additional information is received, the complaint file will be updated.See associated mdrs 8040412-2023-00046, 8040412-2023-00047, 8040412-2023-00025, 8040412-2023-00048.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It is reported that "on multiple occasions, while in the middle of a surgical case, the detachable plastic piece on the top of the endotracheal tube has come off completely with the circuit attached while the patient is intubated.Last week this happened twice in the middle of our first case." after further correspondence with the reporter, the customer does not have any further information regarding the specifics of the events.If additional information is received, the complaint file will be updated.Associated mdrs 8040412-2023-00046, 8040412-2023-00047, 8040412-2023-00025, 8040412-2023-00048.